# SDR DALA2022062804500

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 8,441 hours, 1,016 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Entertain Sys
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 - 7 HOURS INTO FLIGHT, A PASSENGER TOLD A F/A OF PLASTIC ODOR IN VICINITY OF ROW 32/33 A&B, PED WAS TURNED OFF AND ODOR DISSIPATED. CORRECTIVE ACTION: PERFORMED INSPECTED FOR FUMES & NO FAULT FOUND, PER ODI PREVENTION PROGRAM 21-72, PER POWER/ EMPOWER SYSTEM INOP, PED PWR OFF ON FAP.(9265662)
